# SDR UALA2009081702521

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 549,450 hours, 103,635 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 257
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG BUG FILTER BLOCKED INDICATION ON MAINT PAGE.  OPENED NR 2 ENG FAN AND T-R COWLS.  FOUND BUG DPI POPPED.  DRAINED BUG OIL.  REMOVED DRAIN PLUG AND FILTER.  INSPECTED FILTER.  CLEAN - NO SIGNS OF ANY CONTAMINATION-METAL, ETC.  RE-FITTED FILTER AND DRAIN PLUG BUT LEFT WIRE LOCKING STILL TO BE ACTIONED.  OIL REPLENISHMENT ALSO STILL TO BE DONE.  AWAITING SPARE BUG.  SPARE BUG RECEIVED & INSTALLED.  CONFIRMED NO LEAKS FOUND.
